# SDR QXEA200702036

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,534 hours, 16,680 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Csd
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2462, DURING TAXI AND OVERSPEED GOVERNOR TEST, A WHITE MESSAGE AND YELLOW "ABORT" LETTERS APPEARED ON THE DISPLAY FOR NR 1 ENGINE.  THIS WAS FOLLOWED BY A POWERPLANT MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE CHECKED THE CDS SYSTEM AND FOUND A CODE 496.  COMPLIED WITH THE OVERSPEED GOVERNOR TEST IAW TAKE 61-20-00-701-03.  POWERPLANT MESSAGE WENT AWAY AND NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
